# SDR 7AHR20130411001

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE FLOOR SUPPORT, FASTENER HOLES ARE CORRODED AND ALL HOLES ARE BLOWN OUT.   REMOVED FLOOR SUPPORT IAW SRM 51-30-1.  RECEIVED AND FABRICATED PART AND ALODINE AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR SUPPORT IAW SRM 51-30-01.
